EconPapers    
Economics at your fingertips  
 

Some Relations between Volatility and Serial Correlations in Stock Market Returns

Blake Lebaron ()

The Journal of Business, 1992, vol. 65, issue 2, 199-219

Abstract: This article explores the relation between serial correlation and volatility for several different stock return series at daily and weekly frequencies. It is found that serial correlations are changing over time and are related to stock return volatility. An extension to the GARCH model is proposed and estimated, revealing parameters consistent with other findings in this article. Copyright 1992 by University of Chicago Press.

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (97)

Downloads: (external link)
http://dx.doi.org/10.1086/296565 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: SOME RELATIONS BETWEEN VOLATILITY AND SERIAL CORRELATIONS IN STOCK MARKET RETURNS (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jnlbus:v:65:y:1992:i:2:p:199-219

Access Statistics for this article

More articles in The Journal of Business from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jnlbus:v:65:y:1992:i:2:p:199-219